Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

joeshmo

Member
  • Total Reviews

    0
  • Content Count

    31
  • Joined

  • Last visited

Community Reputation

0 Neutral

About joeshmo

  • Rank
    Junior Member
  1. wow thanks for all the replies....I'm going to wait until I've been off accutane for a few months and see if the redness reduces, which is doubtful because it was red before accutane..........anyway I wil probably consult my derm next year about some sort of laser treatment...I hope its the cure once and for all.
  2. thanks.....I understand i'll never get rid of the redness, i merely hope to reduce it. to "calm it down"....when its looking its best its bareable, but unfortunately thats a rarity....most of the time its bright red, only its not my entire face, just the central portion like i said, so it doesn't look good. what are the costs? does insurance cover anything? has anyone else had success or issues with these treatments?
  3. I don't know where else to put this thread, so here it is. I have posted many a times, long story short, i have a combination of acne and rosacea resulting in a permenant red zone on my face (that worsens and improves depending on the situation). i'm only 25, and male, and many derms have shrugged off the idea i have rosacea, but in my opinion i definately do. asking what the redness is, my derm says its alot of capilaries or vessels close to the skin surface. (its just a smooth redness, no lin
  4. aquaphor has worked beautifully. thank you GoSaints
  5. damn acne_suks you're scaring me.....cheilitis is deadly? i am going to the derm for the monthly checkup on monday and i will tell him of my recent troubles...hopefully using the aquaphor over the weekend will clear things up......
  6. so this red and cracked corner deal is normal for accutane? i was on accutane about 5 years ago and it never happened....i had the slightly peeling lips but that was nothing compared to this. not sure why this suddenly emerged 2/3 of the way through my treatment either..... anyway i got the aquaphor at cvs and i'm crossing my fingers it gives me some relief....thanks!
  7. thanks....im just getting stressed out over this.......i went from the lows of bad acne problems to the joys of having fairly clear skin to this new problem.....the red inflamed area is noticeable enough that its embarassing, and uncomfortable as al hell. i'm going to ditch the vaseline and put on some aquaphor tonight.
  8. can i pick up aquafor at cvs, and should i wash my mouth before applying it?
  9. I've been on istretitinoin (accutane) since the 3rd week in december, so I am almost 4 months done with a 6 month prescription......I am on 80 mgs/day and weigh 160 lbs. i went through the usual stuff at first and had breakouts and i have been completely clear of acne or pimples for just over a month now, which is great...........but recently, in the last 2 weeks the corners of my mouth (lips) have gotten severely dried out, and are cracking......its gotten bad enough that the area around it i
  10. here is the link to 2 pictures in my gallery with a description on the pictures. Please help I am desperate at this point. Thanks. http://www.acne.org/messageboard/index.php...cmd=si&img=2793 http://www.acne.org/messageboard/index.php...cmd=si&img=2791
  11. I started 80 mg (40mg pill twice a day) on Dec 17, so i am just over 1 month. I cleared slightly the first week, then got really dry lips and some peeling on the face in various areas and have been breaking out worse. the only difference i notice is the breakout pimples tend to turn very quickly into whiteheads (usually they took awhile to turn into whitehead). is it normal to be this far into it and still not see results? i am on this for 6 months. thanks
×